# SDR 97UAL900070

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Surge Valve
- Part number: 97980610
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU SHUTDOWN PRIOR TO ENGINE START.  THE APU WOULD NOT RESTART.  *S/D*  THE SURGE CONTROL VALVE WAS DEFECTIVE AND REPLACED, OPERATIONS CHECK NORMAL.  NO OTHER APU DISCREPANCIES HAVE  OCCURRED SINCE THIS INCIDENT.
